Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The geometric nature of the fundamental lemma
David Nadler.
Bull. Amer. Math. Soc. 49 (2012), 1-50
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869006
Counting special points: Logic, diophantine geometry, and transcendence theory
Thomas Scanlon.
Bull. Amer. Math. Soc. 49 (2012), 51-71
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869007
Spaces of graphs and surfaces: on the work of Søren Galatius
Ulrike Tillmann.
Bull. Amer. Math. Soc. 49 (2012), 73-90
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869008
On Khot’s unique games conjecture
Luca Trevisan.
Bull. Amer. Math. Soc. 49 (2012), 91-111
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869009
Expander graphs in pure and applied mathematics
Alexander Lubotzky.
Bull. Amer. Math. Soc. 49 (2012), 113-162
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869010

Mathematical Perspectives

About the cover: Billingsley’s Euclid in English
Gerald L. Alexanderson and William S. Greenwalt.
Bull. Amer. Math. Soc. 49 (2012), 163-167
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869011
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 49 (2012), 169-179
Review Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Conformal fractals: ergodic theory methods, by Feliks Przytycki and Mariusz Urbański.
Reviewer: Jane Hawkins
Bull. Amer. Math. Soc. 49 (2012), 181-186
Review information
Full-text PDF